# SDR DALA1023029869

- Difficulty date: September 16, 2010
- Submitted: September 17, 2010
- Operation: Air carrier
- Aircraft: N778NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48100
- Aircraft time: 70,610 hours, 65,838 cycles
- Engine: Pwa JT8D17
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L-CHECK FOUND CRACK IN FWD CARGO DOOR COMPARTMENT DOOR PAN AT AFT END. REPAIRED IAW SRM 53-05 FIGURE 44, SRM 51-30-5, SRM 51-30-42 & SRM 51-30-02.
